How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Zee J Your Own Question
Zee J
Zee J,
Category: Medical
Satisfied Customers: 234
Experience:  Expert
113630574
Type Your Medical Question Here...
Zee J is online now

I will like to know which treatment do i need for hpv and

Customer Question

Hi. I will like to know which treatment do i need for hpv and sifilis on throath i have both but gp appoinments is taking so long
JA: How severe is this?
Customer: Ecery day pain an swelling is more
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Is ok
Submitted: 16 days ago.
Category: Medical
Expert:  Zee J replied 16 days ago.

Hi there are you talking about Human Papilloma virus (HPV) and Syphilis?

kindly answer following questions for further advice:

Age? Male or female?

Past medical history?

Any medicines using?

Smoking and alcohol?

Customer: replied 16 days ago.
im a female 27 year
Not using medicines just vitamins
Really low smoker (1 cigarret per day)
I have graves disease
My throath is swealling alot and pain and the warts are starting to show on my tongue too.
Customer: replied 16 days ago.
Ohh the only medicine i take daily is carbimazole
Expert:  Zee J replied 16 days ago.

Hi there can you please make it clear what is your main concern is?

Which I understood is you are having swelling in throat and ulcers? Is there any fever?

Customer: replied 16 days ago.
if i will like to know what can i do, what can i take for get the simtoms lower.. i dont know if it will be better if i go to private throath doctor or i dont know. My health provider is taking aged
Expert:  Zee J replied 16 days ago.

Hi there you that if you are taking carbimazole it can cause reduce your white cell count. So I would advice stop taking carbimazole and have Full blood count as soon as possible either with your GP or emergency department.

Expert:  Zee J replied 16 days ago.

They may also do kore blood tests to find out what's going on but checking full blood count is very important at the moment